# SDR DALA13051839000

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 57,594 hours, 42,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE FWD GALLEY DOOR SLIDE COVER LANYARD HAD BECOME DISCONNECTED. MX REATTACHED THE LANYARD TO A SERVICEABLE CONDITION.
